# SDR SWAA2023031300553

- Difficulty date: February 8, 2023
- Submitted: March 13, 2023
- Operation: Air carrier
- Aircraft: N277WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32531
- Aircraft time: 51,901 hours, 31,206 cycles
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Panel
- Condition: Broken
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE SERVICE PANEL 621GB HANDLE BROKEN<[01] REMOVED AND REPLACED RIGHT-WING LEADING-EDGE SERVICE PANEL 621GB AS PER AMM 52-49-21;[02] CORRECTION STEP 1: REMOVED AND REPLACED RIGHT-WING LEADING-EDGE SERVICE PANEL 621 GB DOOR HOLD OPEN ROD AS PER AMM 52-49-21;[03] VERIFIED STEP 2.
